# SDR CALA2024082000465

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 112,613 hours, 11,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9181
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 86,026 hours, 18,062 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WXR SYS EICAS STATUS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PAN EL. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3189115 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: CRUISE NARRATIVE:  DISPLAYS-2 IN LEFT AIMS CMC MSG#  3189113 FLIGHT STATUS: I INTERMITTENCE CODE: I PH: CRUISE NARRATIVE:  DISPLAYS-1 IN LEFT AIMS PILOTS STATED RIGHT WXR FAILED, LEFT REMAINED OPERATIONAL. DURING RETURN TO SFO, RT WXR SHOWED WEATHER ON DISPLAY WHEN NO WEATHER WAS PRESENT. LH WXR OPERATED NORMALLY. FAULT CODES 31-89124, 31-89126, 31-89113, & 31-89115 SHOWED NOT ACTIVE ON ARRIVAL. PERFORMED L-AIMS & R-AIMS WXR INTERFACE CHECK. NO FAULTS NOTED. REMOVED AND REPLACED RIGHT WXR TRANSCEIVER PER AMM TASK 34-43-02.  ACCOMPLISHED INSTALLATION TEST PER AMM TASK 34-43-02-400-801. TEST PASS AND NO CURRENT FAULTS. OPS CHECK OK.
